Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 121, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 22, 2005, 4:12 PM EDT for Jenkins County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2005, 4:12 PM EDT (20:12 UTC)
- Expired
- Aug 22, 2005, 5:02 PM EDT
- In force
- 50 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 85 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 4:25 PM EDT | TSTM WND DMG | 7 E Perkins, GA | TREES DOWN ALONG HIGHWAY 23. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4461 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 222012
SVRCHS
GAC165-222100-
/O.NEW.KCHS.SV.W.0121.050822T2012Z-050822T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
412 PM EDT MON AUG 22 2005
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JENKINS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 500 PM EDT
* AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR PERKINS...OR ABOUT 8 MILES
NORTHEAST OF MILLEN...MOVING SOUTHEAST AT 15 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
PERKINS...
MILLEN...
EMMALANE...
SCARBORO...
THIS IS A DANGEROUS THUNDERSTORM...TAKE COVER NOW SEVERE
THUNDERSTORM WINDS CAN BE AS DESTRUCTIVE AS A TORNADO. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR AND AVOID WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3291 8204 3291 8195 3294 8190 3294 8185
3292 8180 3290 8177 3267 8187 3276 8203
$$2 follow-up statements
000
WWUS52 KCHS 222032
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
432 PM EDT MON AUG 22 2005
GAC165-222100-
/O.CON.KCHS.SV.W.0121.000000T0000Z-050822T2100Z/
JENKINS-
432 PM EDT MON AUG 22 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR JENKINS COUNTY...
AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAWTON...OR ABOUT OVER
MILLEN...MOVING SOUTHEAST AT 15 MPH.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3288 8201 3291 8195 3292 8190 3294 8185
3292 8180 3290 8177 3267 8187 3262 8198
3270 8210 3281 8212
$$000
WWUS52 KCHS 222102
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
500 PM EDT MON AUG 22 2005
GAC165-222110-
/O.EXP.KCHS.SV.W.0121.000000T0000Z-050822T2100Z/
JENKINS-
500 PM EDT MON AUG 22 2005
...THE SEVERE THUNDERSTORM WARNING FOR JENKINS COUNTY WILL EXPIRE AT
500 PM EDT...
THE STORMS OVER JENKINS COUNTY HAVE WEAKENED BUT STILL CONTAIN HEAVY
RAIN AND FREQUENT LIGHTNING. HOWEVER...SEVERE WEATHER IS NO LONGER
EXPECTED WITH THIS STORM.
JENKINS COUNTY OFFICIALS REPORTED TREES DOWN ACROSS HIGHWAY 23 TO
THE EAST OF PERKINS AROUND 425 PM.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3288 8201 3291 8195 3292 8190 3294 8185
3292 8180 3290 8177 3267 8187 3262 8198
3270 8210 3281 8212
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:58 PM EDT, 14 minutes earlier.
Area forecast discussion, Aug 22, 3:58 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 358 PM EDT MON AUG 22 2005 .UPDATE...AFTER FURTHER DISCUSSION WE HAVE DECIDED TO CANCEL THE HEAT ADVISORY FOR THE REMAINDER OF THE AREA EARLY. WDSPRD CONVECTION HAS SUFFICIENTLY COOLED MOST AREAS SUCH THAT WDSPRD EXCESSIVE HEAT IS NO LONGER AN ISSUE. COULD SEE A FEW POCKETS OF HEAT INDICES AROUND 105...BUT NOT ENOUGH TO JUSTIFY MAINTAIN THE HEAT ADVISORY. && .PREVIOUS DISCUSSION... SHORT TERM /TONIGHT AND TUESDAY/...DIFFUSE SFC TROF REMAINS N OF THE CWFA HWVR NUMEROUS OUTFLOW BNDRYS AND THE SEA BREEZE ARE PROVIDING A FOCUS FOR NUMEROUS TSTMS...ESPECIALLY ACROSS FAR SRN SC AND MUCH OF SE GA. A LARGE WELL DEFINED OUTFLOW BNDRY INDUCED BY THE SVR TSTM WHICH PASSED THROUGH CHARLESTON COUNTY EARLIER THIS AFTN WL BEGIN TO INTERACT WITH THIS CONVECTION DURING THE NXT HR. WL GO WITH LIKELY POPS IN IN OUR SE GA AND THOSE COUNTIES ALONG THE SAVANNAH RIVER FOR THIS EVNG TAPERING OFF THE LOW END CHANCE FOR THE TRI-COUNTY AREA. CAPE IN EXCESS OF 5500 J/KG AND DRY AIR ALOFT WL HELP TO ENHANCE THE SVR WX POTENTIAL...ESPECIALLY WHERE OUTFLOW BNDRYS COLLIDE. HVY RNFL IS ALSO LIKELY WITH WK STEERING WNDS ALOFT. HEAT INDICES OUTSIDE OF CONVECTION ARE GENERALLY IN THE 107-112 RANGE EXCEPT ACROSS THE TRI-COUNTY AREA WHERE COOLER MORE STABLE AIR HAS SETTLED IN IN THE WAKE OF CONVECTION. TEMPS IN THE CHARLESTON AREA AREA STILL IN THE UPR 70S/LWR 80S AT THIS HR SO WL GO AHEAD AND CANCEL THE HEAT ADVISORY FOR BERKELEY...CHARLESTON AND DORCHESTER COUNTIES EARLY BUT MAINTAIN THE ADV ELSEWHERE THROUGH ITS 8 PM EXPIRATION. STRONG INSTABILITY...RESIDUAL BNDRYS AND THE SEA BREEZE WL HELP FOCUS NUMEROUS SHOWERS AND TSTMS AGAIN TUE. SIMILAR TO THIS AFTN SEVERAL CLUSTERS OF STRONG TSTMS ARE LIKELY WITH GUSTY WINDS...FRQ LTG AND LCLLY HVY RNFL BEING THE PRIMARY HAZARDS. A FEW SVR TSTMS ARE CERTAINLY PSBL WHERE MESOSCALE BNDRY INTERACTIONS OCCUR. WL GO WITH LIKELY POPS ALL AREAS. IT WL BE SEVERAL DEGS COOLER WITH LWR HEIGHTS AND TEMPS ALOFT. IT WILL REMAIN MUGGY HWVR WITH HEAT INDICES STILL XPCTD TO TOP OUT IN THE 100-104 RANGE. A FEW PLACES ACROSS SE GA COULD SEE A BRIEF PERIOD OF 105 BUT WITH NUMEROUS TSTMS XPCTD TO DVLP IN THE AFTN WE WL NOT ISSUE ANOTHER HEAT ADVISORY ATTM. LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...A WK FNTL BNDRY WL SAG INTO THE AREA LTE WED/ERLY THU AS REINFORCING HIGH PRES BUILDS INTO THE NE STATES. THIS BNDRY WL SERVE AS THE PRIMARY FOCUSING MECHANISM FOR SHOWERS AND TSTMS WED AND THU BEFORE IT SINKS AND/OR DSPTS S OF THE ALTAMAHA RIVER. GIVEN THE FAVORABLE SYNOPTIC SETUP WL GO WITH LIKELY POPS THROUGH THU THEN TAPPER THEM OFF THROUGH THE WEEKEND AS MUCH DRIER AIR ALOFT BUILDS S. TEMPS WL BE AT OR JUST BLO CLIMATOLOGICAL NORMS...BUT WL BE CONSIDERABLY COOLER THAN WHAT HAS BEEN OBSERVED OVR THE PAST SEVERAL WEEKS. MARINE...SFC TROUGH INLAND INTO WED WILL KEEP WINDS MAINLY SLY BEFORE FRNTL BNDRY APPROACHING FROM THE N TURNS WINDS TO THE E AND THEN NE WED NIGHT. WINDS GENERALLY AOB 15 KT THROUGH WED NIGHT BEFORE PRES GRAD TIGHTENS WITH HIGH PRES BUILDING DOWN FROM THE N AND A TROPICAL LOW WELL TO THE S. WINDS THEN INCREASE ACROSS THE NRN SC WATERS ON THU...BUT LOOK TO STAY AOB 20 KT WITHIN 20 NM. WITH FAVORABLE NE FETCH...EXPECT THAT SCA CONDITIONS FOR HAZARDOUS SEAS ARE POSSIBLE LATE IN THE DAY...ESPCLY FOR THE OUTER GA WATERS AND POSSIBLY NRN SC WATERS. AVIATION...EARLIER CONVECTION HAS CLEARED KCHS TERM FOR NOW BUT MORE SH/TSTMS POSSIBLE OVERNIGHT. ACTIVITY STILL ONGOING NEAR KSAV AND HAVE TSRA MENTIONED AT KSAV UNTIL 20Z. WILL HAVE TO MONITOR LATEST RADAR TRENDS NEAR BOTH TERMS AND AMEND AS NEEDED. OTHERWISE...HAZY CONDITIONS LIKELY TO PERSIST OVERNIGHT WITH POSSIBLE IFR AND MAYBE EVEN LIFR VSBYS TOWARD DAYBREAK DUE TO TDYS RAINS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. && ST/RJB
Hazardous weather outlook, Aug 22, 4:00 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 400 PM EDT MON AUG 22 2005 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-231000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 400 PM EDT MON AUG 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TONIGHT. .STRONG THUNDERSTORMS...SCATTERED THUNDERSTORMS WILL FORM THIS AFTERNOON WITH SMALL HAIL...HEAVY RAIN...AND GUSTY WINDS BEING THE PRIMARY THREAT. AN ISOLATED SEVERE STORM IS POSSIBLE LATE THIS AFTERNOON AND EVENING. .RIVER FLOODING...A RIVER FLOOD WARNING IS IN EFFECT FOR THE SAVANNAH RIVER AT CLYO. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENT FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. .RIVER FLOODING...MINOR FLOODING WILL CONTINUE ALONG THE SAVANNAH RIVER AT CLYO. REFER TO THE LATEST RIVER FLOOD STATEMENT FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Special weather statement, Aug 22, 2:42 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 242 PM EDT MON AUG 22 2005 SCZ047-051-221945- COASTAL JASPER-INLAND JASPER- 242 PM EDT MON AUG 22 2005 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 345 PM EDT... AT 242 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF SWITZERLAND...OR ABOUT 5 MILES SOUTH OF RIDGELAND...MOVING EAST AT 10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND TILLMAN...SWITZERLAND...RIDGELAND...RICETOWN...OKATIE... MITCHELLVILLE...JASPER...GRAHAMVILLE...GILMANIA AND GILLISONVILLE THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. SCW
Special weather statement, Aug 22, 3:05 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 305 PM EDT MON AUG 22 2005 SCZ040-042-222000- ALLENDALE-HAMPTON- 305 PM EDT MON AUG 22 2005 ...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY AND HAMPTON COUNTY THROUGH 400 PM EDT... AT 305 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER FECHTIG...OR ABOUT 8 MILES NORTHWEST OF YEMASSEE...MOVING NORTHWEST AT 10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND MCPHERSONVILLE...EARLY BRANCH...DAVIDSON...BARKERVILLE... FECHTIG...CUMMINGS...VARNVILLE...VA LENTINE...ROUSE AND NIXVILLE THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Special weather statement, Aug 22, 3:07 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 307 PM EDT MON AUG 22 2005 GAZ138>141-221945- COASTAL LIBERTY-COASTAL MCINTOSH-INLAND LIBERTY-INLAND MCINTOSH- 307 PM EDT MON AUG 22 2005 ...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH COUNTY AND LIBERTY COUNTY THROUGH 345 PM EDT... AT 307 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF SOUTH NEWPORT...OR ABOUT 19 MILES SOUTHEAST OF HINESVILLE...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SEABROOK... RICEBORO...RETREAT...HALFMOON LANDING...LECOUNT...SOUTH NEWPORT... WARSAW...SHELLMAN BLUFF...PINE HARBOR AND JULIENTON THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Special weather statement, Aug 22, 3:43 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 343 PM EDT MON AUG 22 2005 GAZ140-141-222015- COASTAL MCINTOSH-INLAND MCINTOSH- 343 PM EDT MON AUG 22 2005 ...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH COUNTY THROUGH 415 PM EDT... AT 343 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER SOUTH NEWPORT...OR ABOUT 19 MILES NORTH OF DARIEN...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SOUTH NEWPORT...JONES...VALONA... SHELLMAN BLUFF...PINE HARBOR...JULIENTON...FAIRHOPE...EULONIA AND CRESCENT THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HEAVY RAIN OF UP TO 2 INCHES WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Aug 22, 3:55 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
355 PM EDT MON AUG 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG NORTH CHARLESTON 32.85N 79.97W
08/22/2005 CHARLESTON SC TRAINED SPOTTER
TREE FELL INTO SPOTTERS LIVING ROOM.
&&
STSpecial weather statement, Aug 22, 3:58 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 358 PM EDT MON AUG 22 2005 GAZ087-088-222100- JENKINS-SCREVEN- 358 PM EDT MON AUG 22 2005 ...STRONG THUNDERSTORMS WILL IMPACT JENKINS COUNTY AND SCREVEN COUNTY THROUGH 500 PM EDT... AT 358 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES WEST OF MILLHAVEN TO 3 MILES WEST OF PERKINS...OR ALONG A LINE EXTENDING FROM 15 MILES NORTH OF SYLVANIA TO 9 MILES NORTH OF MILLEN...MOVING SOUTH AT 5 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND MILLHAVEN...PERKINS...BIRDSVILLE... LAWTON...ZEIGLER...WATERS...SYLVANIA...ROGERS...MILLEN AND LEWIS THROUGH 500 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. SCW
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:44 AM EDT | Marine Weather Statement | CHS | 76 min | |
| Aug 22, 9:39 AM EDT | Special Marine Warning | CHS | 96 min | |
| Aug 22, 11:28 AM EDT | Marine Weather Statement | CHS | 92 min | |
| Aug 22, 1:33 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.